On two perturbation estimates of the extreme solutions to the equations X ± A*X−1A = Q☆
By V. Hasanov, I. Ivanov. 2006
62 citations recorded by the source corpus.
Abstract Two perturbation estimates for maximal positive definite solutions of equations X + A * X −1 A = Q and X − A * X −1 A = Q are considered. These estimates are proved in [Hasanov et al., Improved perturbation Estimates for the Matrix Equations X ± A * X −1 A = Q , Linear Algebra Appl. 379 (2004) 113–135]. We derive new perturbation estimates under weaker restrictions on coefficient matrices of the equations. The theoretical results are illustrated by numerical examples.
Subfields: Atomic and Molecular Physics, and Optics, Computational Theory and Mathematics, Numerical Analysis
View Paper: https://www.semanticscholar.org/paper/e6a8cd2fa7a29c15f6ba86522620ec69aff21089